UNIGE document Scientific Article
previous document  unige:12679  next document
add to browser collection
Title

On Connes' joint distribution trick and a notion of amenability for positive maps

Author
Published in Enseignement mathématique. 1998, vol. 44, no. 1/2, p. 57-70
Stable URL http://archive-ouverte.unige.ch/unige:12679
Full text
Article (Published version) (878 Kb) - public document Free access
Identifiers
Structures

176 hits

131 downloads

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :